| Model Number |
THROMBINATOR¿ SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an autocart procedure the filter of the device broke off.The part broke outside of the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged abs-10080 batch 3311136326 was received for investigation.Functional testing doesn't apply to this device.Visual inspection revealed that the received part is broken part that belong to the abs-10080.The most likely cause(s) of the reported failure are user error, excessive force during use.